# SDR IPXA2021080972564

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 28,005 hours, 18,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N53612
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO DECK FLOOR PANEL DAMAGED AT POS 10 ,PN 144N5361-2FABRICATED NEW PANEL PER EO B757-5320-9692-K.** ITEM CLASSIFIED AS MAJOR REPAIR & XFER TO NRC 663734 MM 0957252/ALL WORK COMPLETED & SIGNED FOR NRC 663734. THIS CLEARS D750903.
